Group ring elements with large spectral density

Grabowski, Łukasz (2015) Group ring elements with large spectral density. Mathematische Annalen, 363 (1). pp. 637-656. ISSN 0025-5831

Full text not available from this repository.

Abstract

Given δ>0δ>0 we construct a group GG and a group ring element S∈Z[G]S∈Z[G] such that the spectral measure μμ of SS fulfils μ((0,ε))>C|log(ε)|1+δμ((0,ε))>C|log⁡(ε)|1+δ for small εε. In particular the Novikov-Shubin invariant of any such SS is 00. The constructed examples show that the best known upper bounds on μ((0,ε))μ((0,ε)) are not far from being optimal.

Item Type:
Journal Article
Journal or Publication Title:
Mathematische Annalen
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
79448
Deposited By:
Deposited On:
10 May 2016 14:22
Refereed?:
Yes
Published?:
Published
Last Modified:
05 Aug 2020 04:06